# SDR ASAA2021041334566

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,257 hours, 15,103 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010302
- Part serial: 000217
- Condition: Faulted
- Location: Left
- Part time: 35,004 hours, 10,164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC SCREEN HAS LINE GOING THROUGH IT FROM L3 TO R3 BUTTONS. GROUNDED - YES. CONFIRMED DEFECT - CAPTAIN'S MCDU DISPLAY HAS FAILED LINE OF PIXELS. REMOVED AND REPLACED MULTIFUNCTION CONTROL UNIT DISPLAY REF B737-800 AMM 36-61-01/401. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
